# SDR FDEA200908313188

- Difficulty date: August 31, 2009
- Submitted: August 31, 2009
- Operation: Air carrier
- Aircraft: N680FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 794
- Aircraft time: 16,169 hours, 8,727 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Bs 4360
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK IS GOUGED AT BS 4360 - BS 4360; LBL Y 1400 - LBL Y 1410.  CHECKED GOUGED AREA, SCALLOP WORN BEYOND MINIMUM ALLOWABLE LIMIT OF .26.  .21   REMAINING OUT OF LIMITS IAW SRM 53-10-16; PG 105.  REMOVED FLOOR PANELS (251AH; BH;YG AND XG) FOR ACCESS IAW AMM 53-10-23-4.  REMOVED DAMAGED SEAT TRACK AND DRILLED NEW SEAT TRACK SECTION AND SPLICES IAW SRM ; FIG 201; PGS 204; 207 AND 208.  INSTALLED NEW SEAT TRACK AND SPLICES IAW SRM 53-10-16; FIG   201.  INSTALLED FLOOR PANELS (251 AH; BH; YG AND XG) IAW AMM 53-10-23-4.
